MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 5MM; DENTAL HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 5MM; DENTAL HEALING ABUTMENT
Model Number HC445
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age and date of birth unknown / not provided.Patient sex unknown / not provided weight unknown / not provided.First/given name: unknown / not provided.Email address unknown / not provided.
 
Event or Problem Description
Doctor indicated that it was impossible to screw the healing collar.Procedure was completed with another abutment.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).One healing collar (hc445) was returned for investigation.Visual evaluation of the as returned product identified damaged threads and signs of wear.Functional testing was performed using an in-house implant.The device could not seat on the implant because the threads were damaged.Pre-existing patient factors, implant age, tooth location are not relevant to the reported event.Doctor was attempting to place the device on an unknown tooth location when the incident occurred.X-ray or picture images were not provided and no other information was provided.Dhr review for the lot (2019030801) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the lot (2019030801) for similar event and no other complaint was identified.Therefore, based on the available information and functional testing, device malfunction has occurred and the reported event was confirmed.

Brand Name
HEAL COLLAR 4.5X4.5, 5MM
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9646695
Report Number0002023141-2020-00183
Device Sequence Number3414799
Product Code NHA
UDI-Device Identifier00889024015050
UDI-Public(01)00889024015050(17)240312(10)2019030801(241)HC445
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2024
Device Model NumberHC445
Device Catalogue NumberHC445
Device Lot Number2019030801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;